# SDR NOCA12107

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T1511
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION OUTBOARD FWD SIDE OF FRAME 22 INCHES ABOVE FLOOR STA 1307.  REPLACED BELLFRAME PER SRM 51-10-02.
